# SDR SWAA2020082411378

- Difficulty date: August 21, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 48,041 hours, 28,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Eemrgency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY EXIT AISLE ILLUMINATION DOES NOT ILLUMINATE.   RELAMPED AND PERFORMED GOOD TEST OF ROW 6 EMERGENCY AISLE LIGHT PER AMM 33-51-03-960-801. 60059U 08-21-20.
